# SDR CWQR20160803027

- Difficulty date: August 3, 2016
- Submitted: August 3, 2016
- Operation: Air carrier
- Aircraft: N663QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605263
- Aircraft time: 11,828 hours
- System (JASC): 2731 · Elevator Tab Control System
- Part: Cable
- Part number: 666000131
- Condition: Frayed
- Location: Elevator Trim
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELEVATOR FORWARD TRIM CABLE ASSEMBLY LOCATED BELOW COCKPIT FLOOR, WAS REPLACED, FOUND NUMEROUS WIRES BROKEN.
